# SDR REXA201200849

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,455 hours, 22,558 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Inoperative
- Location: Yaw Dampner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPNER NR 2 WILL NOT ENGAGE.  REMOVED AND REPLACED YAW DAMPNER ACTUATOR IAW AMM 22-22-01.  OPS CHECKED GOOD.
